Friday, February 11, 2011

Side Effects of the week

I have been thinking for the last couple of weeks that the pain I have been experiencing in my side, back, shoulders and spine seem to be muscular in nature and the more I thought about it, I wondered if it wasn't fibromyalgia. This was especially brought to mind because of the neural (nerve) connection with the Taxol based chemo drugs. I was speaking with a friend who had experienced a bout of it after falling from a horse.

Today, I asked the oncology nurse, now mind you, I had spoken with the oncologist and the nurse before. She said "Oh yeah, it's common with Abraxane." Well, OK, now I had a cause. Does it go away? She said that usually, it goes away gradually, much the same way it came on, but in some cases, it doesn't. Ick.

I have a hard time rolling over in bed, getting in and out of the car, and miscellaneous other tasks which cause me to bend and twist. Sometimes it's more than that though. I can be talking to someone and breathe in and that lung motion causes me to feel like I have a knife in my back.

Another side effect I wasn't aware of is temporary blurriness of vision. Thank goodness! I was getting ready to go into the eye doctor's again. I just got my glasses in October and it has been a yearly occurrence for the last 5 years. A new pair in 4 months was making me worried that perhaps I had diabetes on top of it....but I am pretty sure I don' was just another side effect.

Sigh. I'll just keep on keeping on. I still can handle all's annoying, but hey, it's better than the alternative!

No comments:

Post a Comment